RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 10, Issue 6  


Petr Vasil'evich Galkin
K. I. Oskolkov, S. B. Stechkin, S. A. Telyakovskii
597
On the modulus of continuity of the operator of best approximation in the space of continuous functions
P. V. Galkin
601
Best one-sided approximation of certain classes of functions
V. G. Doronin
615
Relation between approximations in the mean for analytic and for harmonic functions
F. S. Lisin
627
Bases in the spaces $C$ and $L_p$
M. A. Meletidi
635
Asymptotic estimates of integral functions defined by canonical products
P. G. Yurov
641
Constructing block designs of elements or residue rings with a composite modulus
B. T. Rumov
649
Simplexes of $L$-subdivisions of Euclidean spaces
E. P. Baranovskii
659
Matrix representation of Lie algebras over rings
V. A. Churkin
671
On the structure of finite commutative rings with an identity
A. A. Nechaev
679
Co-imaging rings
T. S. Tol'skaya
689
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019